# SDR CA060421015

- Difficulty date: April 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 817 hours
- Engine: Garrtt TFE731*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pax Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, PAX ADVISED CREW PAX TABLE LIGHT SWITCH WAS VERY HOT.  PILOT PULLED CB, OPENED CABIN SIDE PANEL AND DISCONNECTED SWITCH CONNECTORS.  AFTER INVESTIGATION, FOUND LIGHT CONTROL SWITCH P/N: 30600557 (CUSTOMER P/N: SP-45-33) WIRING WAS CHAFING ON CUP HOLDER LOWER BRACKET.  ALSO FOUND CUP HOLDER LATCH WAS MELTED, CUP HOLDER DAMPER (ACTUATOR) SEALS WERE MELTED AND WAS LEAKING, CUP HOLDER SPRING BECAME ANNEALED CONDITION.  NO MORE SPRING ACTION AND THE SIDEWALL AC PLUG PLASTIC COVER WAS DEFORMED DUE TO HEAT.  NOTICE THAT WHEN A SIDEWALL AC PLUG RECEPTACLE WAS INSTALLED, THAT RECEPTACLE WOULD PUSH ON SWITCH WIRING AGAINST CUP HOLDER LOWER BRACKET AND ANY MOVEMENT OF CUP HOLDER WOULD DAMAGE THE WIRING.
